# SDR SWAA081052

- Difficulty date: February 25, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 36,826 hours, 30,257 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Part number: 61620468
- Part serial: 1047
- Condition: Missing
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE MANUAL INFLATION HANDLE MISSING.  REMOVED AND REPLACED EVAC SLIDE PER MM.
